# SDR GTIA030342

- Difficulty date: May 6, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DORSAL FIN VERTICAL ATTACH ANGLE HAS CRACKING VERTICAL LEG. ALSO, DOUBLER ATTACHMENT IS OUT OF LIMITS.  REMOVED RIGHT DORSAL FIN VERTICAL ATTACH ANGLE.  REMOVED DOUBLER ATTACHMENT.  FABRICATED NEW DOUBLER ATTACHMENT.  FABRICATED NEW GUSSET.  LOCATED AND DRILLED NEW OUTER DORSAL FIN ATTACH ANGLE.  INSTALLED RIGHT DORSAL FIN OUTSIDE ATTACH ANGLE.  INSTALLED NEW DOUBLER ATTACHMENT.  INSTALLED GUSSET.  (M)
